# SDR UPS96421100

- Difficulty date: August 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 2160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, BULK CARGO COMP FOUND CRACK IN BULKHEAD WEB AT BS 2160, RBL 56 WL 168.  REMOVED DAMAGED SECTION OF BULKHEAD WEB AND REPAIRED WEB ACC SRM 51-40-02 FIG 01.
